If you need an accessible version of this item please contact JSTOR User Support

A Generalized Schwarz Inequality and Algebraic Invariants for Operator Algebras

Richard V. Kadison
Annals of Mathematics
Second Series, Vol. 56, No. 3 (Nov., 1952), pp. 494-503
Published by: Annals of Mathematics
DOI: 10.2307/1969657
Stable URL: http://www.jstor.org/stable/1969657
Page Count: 10
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
A Generalized Schwarz Inequality and Algebraic Invariants for Operator Algebras
Preview not available

Page Thumbnails

  • Thumbnail: Page 
494
    494
  • Thumbnail: Page 
495
    495
  • Thumbnail: Page 
496
    496
  • Thumbnail: Page 
497
    497
  • Thumbnail: Page 
498
    498
  • Thumbnail: Page 
499
    499
  • Thumbnail: Page 
500
    500
  • Thumbnail: Page 
501
    501
  • Thumbnail: Page 
502
    502
  • Thumbnail: Page 
503
    503